Finite square function implies integer dimension

Svitlana Mayboroda, Alexander Volberg

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Following a recent paper (Tolsa and Ruiz de Villa, 2008) we show that the finiteness of square function associated with the Riesz transforms with respect to Hausdorff measure Hs implies that s is integer. To cite this article: S. Mayboroda, A. Volberg, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

Original languageEnglish (US)
Pages (from-to)1271-1276
Number of pages6
JournalComptes Rendus Mathematique
Issue number21-22
StatePublished - Nov 2009


Dive into the research topics of 'Finite square function implies integer dimension'. Together they form a unique fingerprint.

Cite this